Homotopic homeomorphisms of infinite-dimensional manifolds
Compositio Mathematica, Tome 27 (1973) no. 2, p. 135-140
@article{CM_1973__27_2_135_0,
     author = {Chapman, T. A.},
     title = {Homotopic homeomorphisms of infinite-dimensional manifolds},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {27},
     number = {2},
     year = {1973},
     pages = {135-140},
     zbl = {0278.58003},
     mrnumber = {339253},
     language = {en},
     url = {http://www.numdam.org/item/CM_1973__27_2_135_0}
}
Chapman, T. A. Homotopic homeomorphisms of infinite-dimensional manifolds. Compositio Mathematica, Tome 27 (1973) no. 2, pp. 135-140. http://www.numdam.org/item/CM_1973__27_2_135_0/

[1] R.D. Anderson, Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc., 72 (1966) 515-519. | MR 190888 | Zbl 0137.09703

[2] C. Bessaga and M.I. Kadec, On topological classification of non-separable Banach spaces, (to appear). | MR 417765 | Zbl 0247.58002

[3] C. Bessaga and A. Pelczynski, Some remarks on homeomorphisms of Banach spaces, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astro. Phys., 8 (1960) 757-761. | MR 132385 | Zbl 0102.10001

[4] D. Burghelea and D.W. Henderson, Smoothings and homeomorphisms for Hilbert manifolds, Bull. Amer. Math. Soc., 76 (1970) 1261-1265. | MR 283827 | Zbl 0211.56004

[5] T.A. Chapman, On the structure of Hilbert cube manifolds, Compositio Math., 24 (1972) 329-353. | Numdam | MR 305432 | Zbl 0246.57005

[6] T.A. Chapman, Deficiency in infinite-dimensional manifolds, General Topology and its Applications, 1 (1971) 263-272. | MR 322898 | Zbl 0228.57008

[7] J. Dugundji, Topology, Allyn and Bacon, Inc., Boston, 1966. | MR 193606 | Zbl 0144.21501

[8] D.W. Henderson, Corrections and extensions of two papers about infinite-dimensional manifolds, (preprint). | MR 293677 | Zbl 0227.57003

[9] R.S. Palais, Homotopy theory of infinite-dimensional manifolds. Topology, 5 (1966) 1-16. | MR 189028 | Zbl 0138.18302

[10] R.M. Schori, Topological stability for infinite-dimensional manifolds. Compositio Math. (to appear). | Numdam | MR 287586 | Zbl 0219.57003

[11] Raymond Y.T. Wong, Parametric extension of homeomorphisms for Hilbert manifolds (preprint). | Zbl 0295.58003